# SDR DALA2022060303885

- Difficulty date: June 3, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 52,411 hours, 37,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN COVER IS MISSING AT STA 600. MAINTENANCE INSTALLED THE SIGN COVER LENS. (LP #2261915)
